Optimization of the servicing of the construction of linear objects
Diskretnyj analiz i issledovanie operacij, no. 17 (1978), pp. 67-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1978_17_a6,
author = {S. V. Sevast'yanov},
title = {Optimization of the servicing of the construction of linear objects},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {67--75},
year = {1978},
number = {17},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1978_17_a6/}
}
S. V. Sevast'yanov. Optimization of the servicing of the construction of linear objects. Diskretnyj analiz i issledovanie operacij, no. 17 (1978), pp. 67-75. http://geodesic.mathdoc.fr/item/DA_1978_17_a6/